# SDR SWIA202264706

- Difficulty date: January 10, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 319.70 FRAME HAS CORROSION JUST ABOVE STGR 20L ON ITS FWD FACE AROUND A GROUND STUD, AND ON ITS LOWER ATTACH FLANGE DIRECTLY BELOW THE GROUND STUD   (C CHECK RO 02/25/2022)   REMOVED CORROSOION ON FRAME FS319.70 WITHIN LIMITS REF REO 670-53-21-2223 REV-- ,2022-01-20 ALL STEPS COMPLIED WITH. COMPLIED WITH TASK CARD 51-900-1002-SKY.
